# SDR ASAA2022030737643

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,536 hours, 15,371 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP CONT CAB ILLUMINATES, EXTINGUISH ON RESET. GROUNDED - YES. BOTH ZONE TEMP CONT LOGGED FLT DECK TRIM VALVE FAULT. FAULT CLEARED AND BOTH BITE CK GOOD PER B737-800 AMM 21-61-00, GND VERIFICATION SUCCESSFUL.
